# SDR 08FDEA03765

- Difficulty date: September 8, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: ARL053141
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FUEL TANK ACCESS 533 AT, FUEL LINE ATTACH BRACKET WORN AND LOOSE AFT AND OUTBD OF THE OPENING AT THE RIB  (XORS 316.9).  REMOVED BRACKET ASSEMBLY -41 AND -37.   FABRICATED A NEW BRACKET ASSEMBLY -41 AND -37.  INSTALLED THE NEW BRACKET ASSEMBLIES -41 AND -37 IAW DAC DWG ARL 0531, REV "AA" AND DC/MD-10 SRM 51-31-01; VOL II.   ALODINED IAW DC/MD-10 SRM 51-21-01, VOL II.  PART MARKED IAW FEDEX GMM 7-0-1001.
